# SDR GLBA20090430C

- Difficulty date: April 30, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR ANNC CAME ON IN FLIGHT. DIVERTED TO NEAREST SUITABLE AIRPORT.  MAINTENANCE TROUBLESHOT THE SYSTEM AND ADJUSTED THE FORWARD AND AFT LATCH SWITCHES.
